Paper Title:
The Generalized Solution of the Interdiffusion Problem: A New Approach for Multicomponent Bounded Systems
  Abstract

  Info
Periodical
Defect and Diffusion Forum (Volumes 143-147)
Edited by
H. Mehrer, Chr. Herzig, N.A. Stolwijk, H. Bracht
Pages
515-520
DOI
10.4028/www.scientific.net/DDF.143-147.515
Citation
M. Danielewski, T. Walec, R. Filipek, "The Generalized Solution of the Interdiffusion Problem: A New Approach for Multicomponent Bounded Systems", Defect and Diffusion Forum, Vols. 143-147, pp. 515-520, 1997
Online since
January 1997
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.